# SDR SWIA972468

- Difficulty date: March 30, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 34,851 hours, 42,966 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001007
- Part serial: 0102
- Condition: Malfunctioned
- Location: T/E Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN DESCENT THROUGH 18,000 FLAP/ADV SWS LIGHT ILLUMINATED AS WELL AS CONTROL FAULT INBOARD FLAP LIGHTS (2ND FROM TOP) FLASHING (QRH PROCEDURE UNSUCCESSFUL).  CAPT AUTOPILOT DISCONNECTED.  TRY TO RE-ENGAGE AND AC PITCHED NOSE DOWN AT RAPID RATE.  REMOVED AND REPLACED THE FLAP CONTROL COMPUTER IAW MM 27-50-06.  OPERATED THE FLAPS, COULD NOT DUPLICATE THE PROBLEM AFTER FECU REPLACMENT OPS CHECKS GOOD.  P/N ON 307500-1007, S/N ON 0102, S/N OFF 0193.  OPERATED THE NR 1 AUOTPILOT SYSTEM IAW MM 22-10-00.  COULD NOT DUPLICATE THE PROBLEM.  NO PITCH TENDANCIES NOTED AT THIS TIME.
